Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 493, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2012, 11:06 PM EDT for Casey County, Marion County, Taylor County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 11:06 PM EDT (03:06 UTC)
- Expired
- Jul 27, 2012, 11:35 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Casey County, KY, Marion County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 99 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 11:26 PM EDT | TSTM WND DMG | 1 N Campbellsville, KY | TREES DOWN ACROSS POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1902 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
301
WUUS53 KLMK 280306
SVRLMK
KYC045-155-217-280335-
/O.NEW.KLMK.SV.W.0493.120728T0306Z-120728T0335Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1135 PM EDT
* AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SALLEETOWN...MOVING
SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
LIBERTY...
LEBANON...
MERRIMAC AND BASS...
JACKTOWN AND ATTERSON...
CHILTON AND PEYTONS STORE...
BEECH BOTTOM AND PRICETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3725 8506 3726 8507 3731 8516 3731 8518
3730 8519 3741 8549 3764 8528 3757 8505
3755 8504 3755 8503 3748 8486 3742 8484
3719 8491
TIME...MOT...LOC 0306Z 293DEG 35KT 3746 8521
WIND...HAIL 60MPH <.50IN
$$
EER1 follow-up statement
726
WWUS53 KLMK 280333
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1133 PM EDT FRI JUL 27 2012
KYC045-155-217-280343-
/O.EXP.KLMK.SV.W.0493.000000T0000Z-120728T0335Z/
MARION KY-TAYLOR KY-CASEY KY-
1133 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CASEY...NORTHERN
TAYLOR AND MARION COUNTIES WILL EXPIRE AT 1135 PM EDT...
AN ADDITIONAL WARNING HAS BEEN ISSUED DOWNSTREAM FOR THIS STORM.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3725 8506 3726 8507 3731 8516 3731 8518
3730 8519 3741 8549 3764 8528 3757 8505
3755 8504 3755 8503 3748 8486 3742 8484
3719 8491
TIME...MOT...LOC 0333Z 293DEG 35KT 3736 8491
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 10:23 PM EDT, 43 minutes earlier.
Area forecast discussion, Jul 27, 10:23 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1023 PM EDT FRI JUL 27 2012 .Mesoscale Discussion... Issued at 1020 PM EDT Fri Jul 27 2012 Line of strongest convection extends from Richmond to Bardstown to Tell City, and is now starting to become more outflow-dominated. However, we continue to see the odd downburst within the line. Mid-level shortwave trof axis is roughly overhead, so as the night progresses, the re-generation of the west end of the line should diminish, as should the general SVR threat. Storms could continue to produce gusty winds and locally heavy rainfall for at least a couple more hours. Flood potential is limited because the line continues to make decent, if somewhat slow, progress to the south. && .Short Term (Tonight through Saturday Night)... Issued at 250 PM EDT Fri Jul 27 2012 Upper trough has been moving steadily east southeast today, with a rough axis this hour from near KLOT to near KSTL. Storms have formed out ahead of this trough across central Indiana, also out ahead of a sharp dewpoint gradient along a cool front. Cumulus field over our region is limited to roughly along and east of I-65. Still given convergence along that sharp front moving into the region later this afternoon, expect isolated to scattered storms developing and pushing eastward. Limiting factor today compared to yesterday is the amount of precipitable water available. Freezing level and wet bulb zeroes are lower than at this time yesterday, so combining this information with drier air in the column should allow for larger hail to form today in addition to damaging winds. SPC mesonanalysis page indicates highest K indices in the area where the cumulus field has congested the most, just to our north. Given these threats, have gone ahead with a severe thunderstorm watch over the north. Should coverage become more widespread than current thinking, we can expand this watch farther south. Coverage should die down with loss of heating this evening. Have forecast dry after midnight. Rest of the period should be dry as well, as deeper moisture shifts away from the region in the wake of that upper trough's passage. Temperatures Saturday and Saturday night will be close to normal for late July. .Long Term (Sunday through Friday)... Issued at 255 PM EDT Fri Jul 27 2012 After a dry mostly sunny Sunday, an active NW flow with multiple shortwaves will dominate the pattern Mon/Tues with perhaps greater instability and a stronger shortwave signal forecast for Mon Night into early Tues. Looks like this leading wave will be just ahead of a sfc boundary according to the 12Z GFS/GFS ensembles. The front is a little less obvious in the 0Z ECMWF data. So after an early round of convection Tues, a consensus in model timing of the front suggests another round of convection developing late Tues just ahead of the front. After the front passes through the area or washes out Tues night/Wed, at least a couple of shortwaves look to remain in the flow for Thurs/Fri. The GFS is a bit more aggressive bringing down another sfc front for later in the week. Not real confident in this front quite yet, but will allow 20-40% POPs in the forecast for more diurnal based convection and the shortwave possibility which is more probable at this point. Temperatures in the long term period look to remain near normal or a tad above normal. High temps should top out in the upper 80s and lower 90s with lows in the upper 60s and lower 70s. && .Aviation (00Z TAF Issuance)... Issued at 710 PM EDT Fri Jul 27 2012 Obviously the main issue here is the convection across southern Indiana and northern Kentucky this evening. By the time the TAFs begin, the gust front from these storms will have already gone through SDF and LEX, switching winds to the northwest at speeds around 15kt gusting to 30kt (especially at SDF -- maybe a little less at LEX). Will account for TSRA and VRB gusty winds in the first three hours of the northern TAFs. BWG will not be affected. After that, the rest of the forecast will be very quiet. May need to look out for some patchy fog towards dawn in areas where rain falls this evening, but right now with a fropa expected around sunrise will bank on the atmosphere being too mixy for much fog production. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........RAS Short Term.......RJS Long Term........AMS Aviation.........13
Hazardous weather outlook, Jul 27, 7:47 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 747 PM EDT FRI JUL 27 2012 INZ076>079-083-084-090>092-KYZ030>037-039>043-048-049-057-290300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY- MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND 747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/ ...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS WILL CONTINUE TO MOVE THROUGH SOUTHERN INDIANA AND NORTHERN KENTUCKY THIS EVENING...WITH THE STRONGEST STORMS PRODUCING DAMAGING WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) INZ089-KYZ023>029-038-045>047-053>056-061>067-070>078-081-082-290300- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-SPENCER KY-NELSON KY-WASHINGTON KY-MERCER KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED STORM WILL BE POSSIBLE THIS EVENING...WITH LIGHTNING AND GUSTY WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) 13
In the hours before
Special weather statement, Jul 27, 10:24 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1024 PM EDT FRI JUL 27 2012
KYC021-045-079-113-137-155-167-179-229-239-280310-
JESSAMINE KY-LINCOLN KY-MARION KY-MERCER KY-NELSON KY-WASHINGTON
KY-WOODFORD KY-BOYLE KY-CASEY KY-GARRARD KY-
1024 PM EDT FRI JUL 27 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS MOVING THROUGH CENTRAL KENTUCKY...
AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NICHOLASVILLE TO
BARDSTOWN...MOVING SOUTHEAST AT 40 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
STANFORD...
SPRINGFIELD...
LEBANON...
LANCASTER...
HARRODSBURG...
PERRYVILLE AND NEEDMORE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3750 8435 3747 8438 3748 8444 3743 8446
3747 8540 3782 8566 3791 8460 3778 8451
3776 8451 3774 8449 3773 8450 3770 8445
3768 8446 3764 8442 3762 8442 3761 8440
3753 8434
TIME...MOT...LOC 0223Z 324DEG 27KT 3773 8453 3777 8559
13Local storm report, Jul 27, 10:36 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1036 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG JASPER 38.39N 86.94W
07/27/2012 DUBOIS IN PUBLIC
TREE REPORTED DOWN IN BACKYARD VIA FACEBOOK
&&
EVENT NUMBER LMK1200990
LGLocal storm report, Jul 27, 10:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/27/2012 JEFFERSON KY PUBLIC
TELEPHONE POLES REPORTED DOWN ALONG WITH BLOWN
TRANSFORMERS NEAR I-65
&&
EVENT NUMBER LMK1200991
LGLocal storm report, Jul 27, 10:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND DMG 2 W LYONS 37.68N 85.65W
07/27/2012 LARUE KY LAW ENFORCEMENT
DISPATCH REPORTS TREES DOWN ACROSS THE COUNTY
&&
EVENT NUMBER LMK1200992
LGSpecial weather statement, Jul 27, 10:59 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1059 PM EDT FRI JUL 27 2012
KYC045-137-280345-
LINCOLN KY-CASEY KY-
1059 PM EDT FRI JUL 27 2012
...LINE OF STRONG STORMS WITH GUSTY WINDS AND HEAVY RAIN AFFECTING
CASEY AND LINCOLN COUNTIES...
AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 11 MILES EAST OF LEBANON TO
BRODHEAD...MOVING SOUTHEAST AT 30 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
LIBERTY...
JACKTOWN AND TURKEYTOWN...
PEYTONS STORE AND CHILTON...
BEECH BOTTOM AND SOUTH FORK...
NEW SALEM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3733 8450 3735 8456 3728 8465 3732 8516
3738 8513 3742 8507 3741 8505 3751 8505
3755 8503 3755 8501 3753 8500 3753 8490
3754 8486 3747 8445
TIME...MOT...LOC 0258Z 303DEG 23KT 3751 8505 3743 8445
13Local storm report, Jul 27, 11:02 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 1 NNE LYNDON 38.28N 85.57W
07/27/2012 E1.00 INCH JEFFERSON KY PUBLIC
REPORT OF QUARTER SIZE HAIL IN ROLLING HILLS VIA
FACEBOOK
&&
EVENT NUMBER LMK1200993
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:10 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Spencer | 30 min |
| Jul 27, 8:17 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Woodford | 43 min |
| Jul 27, 8:31 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jul 27, 8:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Woodford | 43 min |
| Jul 27, 8:41 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Jessamine, Mercer, Shelby, Woodford | 44 min |
| Jul 27, 8:49 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 26 min |
| Jul 27, 8:56 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| Jul 27, 9:02 PM EDT | Special Weather Statement | LMK | Anderson | 28 min |
| Jul 27, 9:07 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 27 min |
| Jul 27, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 46 min |
| Jul 27, 9:15 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 30 min |
| Jul 27, 9:31 PM EDT | Flash Flood Warning | LMK | Anderson, Franklin, Mercer, Shelby, Woodford | 3 hr |
| Jul 27, 9:50 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 30 min |
| Jul 27, 9:57 PM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 28 min |
| Jul 27, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade, Nelson | 31 min |
| Jul 27, 10:24 PM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Lincoln, Marion, Mercer and 2 more | 46 min |
| Jul 27, 10:38 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson, Taylor, Washington | 32 min |
| Jul 27, 10:59 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 46 min |
| Jul 27, 11:29 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Marion, Taylor | 41 min |
| Jul 28, 1:40 AM EDT | Special Weather Statement | LMK | Adair, Green | 30 min |
| Jul 28, 2:09 AM EDT | Special Weather Statement | LMK | Adair, Russell | 31 min |
| Jul 28, 2:15 AM EDT | Special Weather Statement | LMK | Cumberland | 45 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.